Skip to main content
    • Aa
    • Aa
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 142, Issue 1
  • January 2007, pp. 41-45

On generation of the root lattice by roots

  • DOI:
  • Published online: 01 January 2007

Let Φ be a root system and let Γ ⊆ Φ. In this short paper we prove that Γ contains a -basis of the lattice that it generates.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]A. Borel and J. de Siebenthal . Les sous-groupes fermé de rank maximum des groupes de Lie clos. Comment. Math. Helv. 23 (1949), 200221.

[4]S. M. Goodwin . On the conjugacy classes in maximal unipotent subgroups of simple algebraic groups. Transform. Groups 11, no. 1 (2006), 5176.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *